# SDR IXXA2022112302

- Difficulty date: November 1, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Beam
- Part number: 113T149911
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B FLAP I/B #2 SUPPORT 1-2-3 BEAM HAS (1) HOLE MARKED IN RED SHARPIE. THAT HAS SEVERAL OPEN HOLE INDICATIONS OF DEFECTS NOTED AT THE 6 OCLOCK POSITION. VISSUAL DAMAGE NOTED ON THE I/B SIDE OF HOLE. REF FAS WO FS220060 NON ROUTINE 00586
